# SDR DL757090860

- Difficulty date: May 15, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. DOOR CUT OUT STRUCTURE LOWER SILL STA 1380 TO 1440 WEB HAS CORROSION ON MULTIPILE PLACES CP53 - 154 -01I/ C/W AT SAA - SAT ON N/R 122162 JOB 82873960001.
